# SDR SWAA2021120644154

- Difficulty date: November 15, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB LH FLOOR-TO-SIDEWALL SUPPORT; BS 747+7 - 747+18', LBL 22.   REMOVED CORROSION. OUT OF LIMITS IAW SRM 53-00-53-1A-2.  DISCREPANCY WILL ACCOMPLISHED ON CARD TTG8Q009BFVR.
